Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

PARAGUARD users - question (could be tmi sorry!)

i had the paraguard iud put in on July 30. my periods in august and september were normal. both were around the last week of the month.

however, for the past few days, i've been cramping like i'm fixing to start. and i've had some light to mild spotting.... i've worn a panty liner, but nothing ever get on it. but when i wipe, i can tell i'm spotting.

is this normal? i didn't have this the first 2 months so i'm just curious. maybe i'm fixing to start early?

thanks!

Answer Question
 
MommyToEthan

Asked by MommyToEthan at 2:55 PM on Oct. 10, 2010 in Health

Level 13 (961 Credits)
Answers (2)
  • it take time for your body to adjust and you need let it flow
    dorotheabrown37

    Answer by dorotheabrown37 at 9:12 PM on Oct. 10, 2010

  • I have one in and I've had it in for a year and I have that all the time....And whats worse is the last few periods have gone on like 2 months each. I'm actually working with my doctor now to figure out what to do as this is the only bc that is effective for me due to other meds. I'm thinking though that the copper on it might be causing an adverse reaction.
    BigfordBrat

    Answer by BigfordBrat at 2:34 AM on Oct. 11, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN